text.skipToContent text.skipToNavigation
Shipping truck
Advil Pediatric Drops for infant ibuprofen oral suspension grape 24ml#000000000000369454

$10.99

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape DROPS
Sub brand name Pediatric Drops
U.P.C 062107004336
#NPN N/A
#DIN 02242522
Content 40.0 MG / 1.0 ML
Directions use weight to dose; otherwise use age.
- shake well
- use only with enclosed oral syringe
- doses may be repeated every 6-8 hours, up to 3 doses a day, or as directed by a doctor.

Weight (lbs): 5.5-11.9, (kg): 2.5-5.4, age (months): 0-3, dosage (ml): talk to a doctor
Weight (lbs): 12-17.5, (kg): 5.5-7.9, age (months): 4-11, dosage (ml): 1.0 ml
Weight (lbs): 18-23, (kg): 8.0-10.8, age (months): 12-23, dosage (ml): 1.4 ml
Weight (lbs): 24-35, (kg): 10.9-15.9, age (months): 2-3 years, dosage (ml): 3.0 ml
Store at room temperature (15°-30°C).
WARNINGS STOMACH BLEEDING WARNING: May cause stomach bleeding. The chance of stomach bleeding is higher if your child - has had stomach ulcers or bleeding problems - takes a blood thinner or steroid drug - takes with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs.

ALLERGY ALERT: Ibuprofen may cause severe allergic reaction, especially in people allergic to ASA.

DO NOT USE - if child is - allergic to ibuprofen, ASA, salicylates, NSAIDs, or any other ingredient in this product - dehydrated due to vomiting, diarrhea or lack of fluid intake
- right before or after heart surgery.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU - have a child that has/is - ulcers or stomach bleeding - high blood pressure - heart, liver or kidney disease - diabetes - any other serious condition - taking any other drugs especially daily low-dose ASA (81 to 325 mg).

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away.
Up to 8 hour fever relief

Fast and effective temporary relief of pain and fever due to: - colds
- sore throat
- immunization
- earache

Inactive ingredients carboxymethylcellulose sodium, citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sorbitol, sucrose, water, xanthan gum.
Dye free
Alcohol free
(In each 1 ml) Purpose
Active ingredient
Ibuprofen (NSAID)* 40 mg Pain reliever, fever reducer